Rocky Mountain Journal of Mathematics

Multipliers of Sequence Spaces

George Brauer

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 23, Number 3 (1993), 817-837.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072525

Digital Object Identifier
doi:10.1216/rmjm/1181072525

Mathematical Reviews number (MathSciNet)
MR1245448

Zentralblatt MATH identifier
0803.40003

Citation

Brauer, George. Multipliers of Sequence Spaces. Rocky Mountain J. Math. 23 (1993), no. 3, 817--837. doi:10.1216/rmjm/1181072525. https://projecteuclid.org/euclid.rmjm/1181072525


Export citation

References

  • G. Brauer, Some summation matrices of Hausdorff type, Math. Z. 67 (1957), 397-403.
  • V.M. Darevsky, On intrinsically perfect methods of summation, Bull. Acad. Sci. URSS Ser. Math. (Izvestia Akad Nauk SSSR) 10 (1946), 97-104.
  • L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, New Jersey, 1960.
  • G.H. Hardy, Divergent series, Oxford, New York, 1949.
  • L.H. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, New York, 1953.